Aa
A
A
A
Close
Kidney Disease & Disorders Community
4.26k Members
Avatar universal

Kidney stones side effects

I had a kidney stone one year ago.  It was my first and it was very painful indeed.  I am beginning to have the same symptoms I had last time (sore lower back and tender testicles).  The difference this time is that I have had a problem with erections ever since my kidney stone symptoms started.  Since my groin has been sore the last 5 days (also same time period my problem with full erections have started), is it possible that this is the reason for my lack of labido?
1 Responses
Avatar universal
Hi, kidney stone pain and discomfort leads to significant mental stress causing dip in libido. Although stones are not directly related with loss of erections but indirectly mental anguish and depression leads to loss of libido which is a temporary phase.

Try anti inflammatory drugs like diclofenac, ibuprofen for pain and take plenty of fluids.Do consult doctor if symptoms persists.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem